BIROn - Birkbeck Institutional Research Online

    On the asymptotic behaviour of unit-root tests in the presence of a Markov trend

    Psaradakis, Zacharis (2002) On the asymptotic behaviour of unit-root tests in the presence of a Markov trend. Statistics and Probability Letters 57 (1), pp. 101-109. ISSN 0167-7152.

    Full text not available from this repository.

    Abstract

    This paper examines the behaviour of unit-root tests for I(1) time series with drift which is subject to Markov regime changes. It is shown that the asymptotic null distributions of the popular Dickey–Fuller statistics are different from the standard asymptotic distributions obtained under a no-break assumption. Monte Carlo experiments are used to illustrate the finite-sample implications of the theoretical results.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 21 Jul 2020 09:45
    Last Modified: 21 Jul 2020 09:45
    URI: https://eprints.bbk.ac.uk/id/eprint/32626

    Statistics

    Downloads
    Activity Overview
    0Downloads
    72Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item